Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 165, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 16, 2009, 5:41 AM CDT for Andrew County, Buchanan County, Missouri. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2009, 5:41 AM CDT (10:41 UTC)
- Expired
- Jun 16, 2009, 10:44 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Andrew County, MO, Buchanan County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Rosendale (RSDM7).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 18.11 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 16, 2:14 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 16, 2:14 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
214 AM CDT TUE JUN 16 2009
.SHORT TERM...
FAST MOVING MCS WAS SHIFTING EAST INTO EASTERN MISSOURI EARLY THIS
MORNING. IN ITS WAKE...A COOL OUTFLOW BOUNDARY HAD PRESSED INTO SRN
AND EASTERN KANSAS. A STRONG LOW LEVEL JET WAS FOCUSING A BAND OF
CONVECTION IN SRN KANSAS WITH THE COLD POOL NORTH OF THE BOUNDARY
KEEPING THE BAND NEARLY STATIONARY. THE BAND OF CONVECTION WILL
GRADUALLY SAG ESE AS THE LLJ VEERS THIS MORNING. OTHERWISE...AN
OUTLFLOW BOUNDARY...WEAK SHORTWAVE...AND ISENTROPIC LIFT COMBINED
WITH HIGH PWAT VALUES...WAS GENERATING CONVECTION IN ERN KS. THIS
ACTIVITY WILL SLOWLY SPREAD EAST THIS MORNING...BUT GRADUALLY
DIMINISHING AS THE LLJ VEERS. THE THREAT OF SVR LOOKS LOW THIS
MORNING GIVEN THE WEAK TO MODERATE MUCAPE. THE ACTIVITY IN NRN MO
SHOULD BE MORE SCATTERED IN NATURE. WILL MAINTAIN THE FFA FOR THE
CWFA THIS MORNING...BUT THE HEAVIEST RAIN THREAT WILL BE MAINLY ALONG
AND SOUTH OF INTERSTATE 70.
LOOKS LIKE A QUIET NIGHT TONIGHT AS A WEAK HIGH PRESSURE RIDGE BUILDS
SOUTH INTO MISSOURI...BEHIND THE WEAK SHORTWAVE TROUGH. HAVE SOME
CONCERN ABOUT ISENTROPIC LIFT LATE...BUT AT THE CURRENT TIME...THE
ISENTROPIC LIFT LOOKS WEAK.
ON THURSDAY...INCREASING HEIGHTS AND STRONG H7 CAPPING WL LIKELY
PRECLUDE THUNDERSTORMS...DESPITE A WARM FRONT RETREATING INTO THE NRN
CWA. WL MENTION A SLGHT CHC OF THUNDERSTORMS FOR THE EXTREME NRN
GRIDS. A FRONT MAY REACH INTO EXTREME NWRN MO BY FRIDAY MORNING. DUE
TO THE CAP AND THE LACK OF CONFIDENCE ON THE TIMING...WL KEEP POPS
LOW.
DB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR MOZ001-MOZ002-MOZ003-
MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR KSZ025-KSZ057-KSZ060-
KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Jun 15, 12:58 PM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT MON JUN 15 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT IN THE WAKE OF THIS MORNINGS THUNDERSTORM ACTIVITY...AN OUTFLOW BOUNDARY HAS SPREAD ACROSS THE EXTREME SOUTHERN PORTIONS OF THE OUTLOOK AREA...FROM CLINTON NORTHWESTWARD TO EMPORIA AND TOPEKA. STRONG INSTABILITY IS DEVELOPING ALONG AND SOUTH OF THIS BOUNDARY...WITH THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT OVER THE FAR SOUTHERN AND WESTERN PORTIONS OF THE OUTLOOK AREA EARLY THIS AFTERNOON. SHOULD SEVERE STORMS DEVELOP...THE PRIMARY THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA TONIGHT. THESE STORMS WILL TRY TO RIDE SOUTHEAST ALONG A HIGHLY UNSTABLE AIRMASS SOUTH OF A SURFACE WARM FRONT FROM CENTRAL KANSAS INTO SOUTH CENTRAL MISSOURI. SHOULD THESE STORMS HOLD THEIR INTENSITY AS THEY REACH THE AREA AFTER MIDNIGHT...LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE AREA WHICH COULD HAVE THE HIGHEST CHANCE OF SEEING SEVERE WEATHER WOULD BE ALONG AND SOUTHWEST OF A LINE FROM MARYVILLE TO SEDALIA. THIS COMPLEX WILL BRING AN ADDITIONAL CHANCE FOR HEAVY AND EXCESSIVE RAINFALL ACROSS MUCH OF THE OUTLOOK AREA...LEADING TO THE POTENTIAL FOR LOCALIZED FLASH FLOODING AND RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF THE OUTLOOK AREA TUESDAY MORNING. WHILE THE SEVERE THREAT FROM THESE STORMS WILL BE WANING...HEAVY RAIN MAY CONTINUE THROUGH THE LATE MORNING. SHOULD THIS THUNDERSTORM COMPLEX CLEAR THE AREA EARLY ENOUGH IN THE DAY...STRONG INSTABILITY WILL DEVELOP LEADING TO AN ADDITIONAL THREAT FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE LOCATION OF OUTFLOW BOUNDARIES AND OTHER LOCALIZED ENHANCEMENTS WILL BE KEY TO THE POTENTIAL FOR THIS SEVERE WEATHER. THE PRIMARY THREATS FOR THIS ACTIVITY WOULD BE FROM LARGE HAIL AND DAMAGING WINDS. AN ADDITIONAL THREAT FOR THUNDERSTORMS WILL ARRIVE THURSDAY NIGHT INTO FRIDAY AHEAD OF A COLD FRONT. DUE TO A RATHER WARM AIRMASS DEVELOPING AHEAD OF THIS FRONT...THE POTENTIAL EXISTS FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS EASTERN KANSAS AND EXTREME WESTERN MISSOURI...AS WELL AS SOUTH AND WEST OF A LINE FROM MARYVILLE TO SEDALIA OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE NECESSARY TUESDAY AFTERNOON. SPOTTERS ARE URGED TO REPORT HEAVY RAINFALL TOTALS. DUX
In the hours before
Local storm report, Jun 16, 3:05 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
305 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM LIGHTNING 2 W BUTLER 38.26N 94.38W
06/16/2009 BATES MO TRAINED SPOTTER
LIGHTNING STRIKE SET OUT BUILDING ON FIRE.
&&
MELLLocal storm report, Jun 16, 3:14 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLOOD 2 ENE CLINTON 38.38N 93.73W
06/16/2009 HENRY MO TRAINED SPOTTER
COUNTY ROAD NE100 FLOODED...WOMEN RESCUED FROM VEHICLE
AND ROAD CLOSED.
&&
ADOLPHSONSpecial weather statement, Jun 16, 4:03 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 403 AM CDT TUE JUN 16 2009 MOZ043-053-054-160930- BATES-CASS-HENRY- 403 AM CDT TUE JUN 16 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BATES...SOUTHEASTERN CASS AND WESTERN HENRY COUNTIES UNTIL 430 AM CDT... AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ADRIAN...MOVING EAST AT 35 MPH. PENNY SIZE HAIL AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... CREIGHTON AROUND 425 AM CDT. THE TOWN OF BALLARD IS ALSO IN THE PATH OF THIS STORM. LAT...LON 3853 9401 3831 9402 3837 9442 3849 9441 DEROCHE
Special weather statement, Jun 16, 4:13 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 AM CDT TUE JUN 16 2009
KSZ060-160945-
LINN-
413 AM CDT TUE JUN 16 2009
...SIGNIFICANT WEATHER ALERT FOR LINN COUNTY UNTIL 445 AM CDT...
AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GARNETT TO KINCAID
TO 7 MILES SOUTHEAST OF IOLA...MOVING EAST AT 55 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN LINN COUNTY...INCLUDING THE CITIES OF BLUE MOUND...
PARKER...MOUND CITY...PRESCOTT...PLEASANTON AND LA CYGNE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3802 9498 3803 9507 3803 9508 3825 9508
3826 9507 3833 9507 3836 9462 3802 9461
DEROCHESpecial weather statement, Jun 16, 4:33 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 AM CDT TUE JUN 16 2009
MOZ053-054-161000-
BATES-HENRY-
433 AM CDT TUE JUN 16 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN BATES AND SOUTHWESTERN HENRY
COUNTIES UNTIL 500 AM CDT...
AT 433 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR APPLETON CITY...OR 14 MILES EAST OF
BUTLER...MOVING SOUTHEAST AT 40 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
MONTROSE AROUND 440 AM CDT.
LAT...LON 3822 9415 3835 9402 3820 9376 3820 9391
3821 9392 3821 9404 3815 9405
DEROCHELocal storm report, Jun 16, 5:02 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT TUE JUN 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD LOUISBURG 38.62N 94.68W
06/15/2009 MIAMI KS TRAINED SPOTTER
WATER OVER ROADWAY ON OXFORD ROAD JUST NORTH OF 287TH ST.
WIND ALSO GUSTED TO 45 MPH.
1026 PM TSTM WND DMG 6 S OSAWATOMIE 38.42N 94.95W
06/15/2009 MIAMI KS LAW ENFORCEMENT
MAJOR TREE DAMAGE NEAR THE TOWN OF BEAGLE. DEPUTYS CAR
BLOWN ACROSS THE ROAD WHILE PARKED.
1028 PM TSTM WND GST 5 SW OSAWATOMIE 38.45N 95.02W
06/15/2009 E60.00 MPH MIAMI KS TRAINED SPOTTER
POWER IS OUT.
1031 PM TSTM WND GST TROY 39.79N 95.09W
06/15/2009 E60.00 MPH DONIPHAN KS EMERGENCY MNGR
WIND GUSTS 50 TO 60 MPH ESTIMATED OVER THE NORTHERN
PORTIONS OF DONIPHAN COUNTY.
1031 PM TSTM WND DMG PARKER 38.33N 94.99W
06/15/2009 LINN KS EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN
1037 PM TSTM WND GST TROY 39.79N 95.09W
06/15/2009 E60.00 MPH DONIPHAN KS LAW ENFORCEMENT
ESTIMATED WIND GUST 60 MPH. TREE 2 FOOT IN DIAMETER BLOWN
DOWN ON 312 SOUTH MAIN IN TROY
1040 PM TSTM WND DMG PLEASANTON 38.18N 94.71W
06/15/2009 LINN KS EMERGENCY MNGR
TREE BLOWN ONTO A RESIDENCE
1052 PM TSTM WND GST 4 SE OLATHE 38.85N 94.76W
06/15/2009 E60.00 MPH JOHNSON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTING ESTIMATED 50 TO 60 MPH WINDS AT
151ST AND METCALF.
1056 PM TSTM WND GST OLATHE 38.89N 94.81W
06/15/2009 E60.00 MPH JOHNSON KS TRAINED SPOTTER
1057 PM TSTM WND DMG OVERLAND PARK 38.91N 94.68W
06/15/2009 JOHNSON KS AMATEUR RADIO
115TH AND ANTIOCH. 2 FOOT TREES DOWN.
1057 PM TSTM WND GST 4 N DREXEL 38.54N 94.61W
06/15/2009 E70.00 MPH CASS MO TRAINED SPOTTER
ALONG B HWY. HEAVY RAIN AND LIGHTNING.
1057 PM TSTM WND DMG RICH HILL 38.10N 94.36W
06/15/2009 BATES MO LAW ENFORCEMENT
TREES DOWN.
1100 PM TSTM WND GST 5 S DREXEL 38.41N 94.61W
06/15/2009 E90.00 MPH BATES MO FIRE DEPT/RESCUE
DREXEL FIRE CHIEF REPORTED ESTIMATED WIND GUST 90 MPH.
HOUSE BLOWN OFF FOUNDATION.
1100 PM TSTM WND DMG DREXEL 38.48N 94.61W
06/15/2009 CASS MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTED MOBILE HOME PARK STRUCK WITH 5
TRAILERS DAMAGED
1109 PM NON-TSTM WND GST ADRIAN 38.40N 94.35W
06/15/2009 E65.00 MPH BATES MO TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED TOO
1112 PM TSTM WND GST 2 S LEES SUMMIT 38.89N 94.38W
06/15/2009 E70.00 MPH JACKSON MO TRAINED SPOTTER
AT HWY 150 AND WARD ROAD
1125 PM TSTM WND GST 8 W CLINTON 38.37N 93.92W
06/15/2009 E70.00 MPH HENRY MO TRAINED SPOTTER
1125 PM TSTM WND DMG 4 E CLINTON 38.37N 93.69W
06/15/2009 HENRY MO LAW ENFORCEMENT
BARN BLOWN DOWN AT HWY W AND SE 500 ROAD.
1127 PM TSTM WND GST RAYTOWN 38.99N 94.47W
06/15/2009 E60.00 MPH JACKSON MO AMATEUR RADIO
1130 PM TSTM WND DMG CLINTON 38.37N 93.77W
06/15/2009 HENRY MO TRAINED SPOTTER
3 FOOT DIAMETER TREE FELL ONTO A HOUSE. NOBODY WAS
INJURED.
1130 PM TSTM WND DMG CLINTON 38.37N 93.77W
06/15/2009 HENRY MO TRAINED SPOTTER
3 FOOT DIAMETER TREE FELL ONTO A HOUSE. NOBODY WAS
INJURED.
1145 PM TSTM WND DMG WARRENSBURG 38.76N 93.73W
06/15/2009 JOHNSON MO EMERGENCY MNGR
TREES AND POWER LINES DOWN. TREE ACRS HWY DD EAST OF KNOB
NOSTER STATE PARK. TREES DOWN HWY ON HWY 13 NORTHBOUND.
1152 PM TSTM WND GST WHITEMAN AFB 38.73N 93.55W
06/15/2009 E58.00 MPH JOHNSON MO ASOS
WHITEMAN PERSONNEL REPORTED PEAK WIND GUST OF 50 KNOTS
1200 AM FLASH FLOOD OREGON 39.98N 95.14W
06/16/2009 HOLT MO LAW ENFORCEMENT
WATER OVER THE ROAD ON 111TH AND KINSEY CREEK. NORTH ON
I-29 S OF HWY 120 THERE IS BARB WIRE AND DEBRIS OVER THE
ROAD. HWY 59 EAST OF U HWY HAS MUD OVER THE ROAD BUT
ROADS ARE PASSABLE.
1201 AM TSTM WND GST LA MONTE 38.77N 93.42W
06/16/2009 E60.00 MPH PETTIS MO TRAINED SPOTTER
1210 AM TSTM WND GST SEDALIA 38.70N 93.23W
06/16/2009 E60.00 MPH PETTIS MO UTILITY COMPANY
LASTED 10 MINUTES.
1215 AM FLASH FLOOD CLINTON 38.37N 93.77W
06/16/2009 HENRY MO LAW ENFORCEMENT
WATER STREET IS COMPLETELY COVERED WITH WATER.
1215 AM FLASH FLOOD BLACKWATER 38.98N 92.99W
06/16/2009 COOPER MO LAW ENFORCEMENT
23 HWY IS CLOSED. WATER OVER THE ROAD.
1215 AM FLASH FLOOD S WINDSOR 38.53N 93.52W
06/16/2009 HENRY MO LAW ENFORCEMENT
WATER COMPLETELY OVER THE ROAD ON E HWY IN SOUTH WINDSOR.
1245 AM FLASH FLOOD SEDALIA 38.70N 93.23W
06/16/2009 PETTIS MO LAW ENFORCEMENT
WATER IS COMPLETELY OVER THE ROAD ON HWY O AT BOONVILLE
AND SALEM ROADS.
1245 AM FLASH FLOOD SEDALIA 38.70N 93.23W
06/16/2009 PETTIS MO LAW ENFORCEMENT
WATER IS OVER THE ROADS ALONG HWY TT, HWY 135 NORTH OF
50, SMALTZEL AND TEBOW ROADS.
0230 AM FLOOD 2 ENE CLINTON 38.38N 93.73W
06/16/2009 HENRY MO TRAINED SPOTTER
COUNTY ROAD NE100 FLOODED...WOMEN RESCUED FROM VEHICLE
AND ROAD CLOSED.
0236 AM LIGHTNING 2 W BUTLER 38.26N 94.38W
06/16/2009 BATES MO TRAINED SPOTTER
LIGHTNING STRIKE SET OUT BUILDING ON FIRE.
&&
ADOLPHSONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:40 PM CDT | Areal Flood Advisory | EAX | Clay | 6 hr |
| Jun 15, 9:51 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 28 min |
| Jun 15, 9:56 PM CDT | Special Weather Statement | EAX | Bates, Cass, Jackson | 49 min |
| Jun 15, 10:02 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 28 min |
| Jun 15, 10:06 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson | 39 min |
| Jun 15, 10:12 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 33 min |
| Jun 15, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson | 46 min |
| Jun 15, 10:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Jun 15, 10:46 PM CDT | Tornado Warning | EAX | Bates, Cass | 29 min |
| Jun 15, 10:59 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 31 min |
| Jun 15, 11:05 PM CDT | Areal Flood Advisory | EAX | Bates, Cass, Clay, Jackson | 5 hr |
| Jun 15, 11:13 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more | 6 hr |
| Jun 15, 11:14 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 46 min |
| Jun 15, 11:29 PM CDT | Flash Flood Warning | EAX | Henry, Johnson, Pettis | 6 hr |
| Jun 15, 11:33 PM CDT | Areal Flood Advisory | EAX | Johnson, Lafayette, Pettis, Saline | 12 hr |
| Jun 15, 11:38 PM CDT | Special Weather Statement | EAX | Johnson | 37 min |
| Jun 15, 11:40 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 70 hr |
| Jun 15, 11:40 PM CDT | River Flood Warning | EAX | Howard | 21 hr |
| Jun 15, 11:43 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 32 min |
| Jun 15, 11:54 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 36 min |
| Jun 16, 12:16 AM CDT | Areal Flood Advisory | EAX | Chariton, Cooper, Gentry, Harrison, Howard, Mercer and 2 more | 4 days |
| Jun 16, 12:17 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 43 min |
| Jun 16, 12:30 AM CDT | Special Weather Statement | EAX | Carroll | 30 min |
| Jun 16, 12:43 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Gentry, Grundy, Harrison, Lafayette and 2 more | 6 days |
| Jun 16, 1:45 AM CDT | Areal Flood Advisory | EAX | Adair, Carroll, Chariton, Grundy, Linn, Livingston and 4 more | 4 hr |
| Jun 16, 2:10 AM CDT | Areal Flood Advisory | EAX | Holt | 8 hr |
| Jun 16, 2:28 AM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler | 3 hr |
| Jun 16, 2:45 AM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 6 hr |
| Jun 16, 2:52 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Jun 16, 3:09 AM CDT | Flash Flood Warning | EAX | Bates, Cass | 10 hr |
| Jun 16, 3:29 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| Jun 16, 3:59 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 53 hr |
| Jun 16, 3:59 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 66 hr |
| Jun 16, 4:03 AM CDT | Special Weather Statement | EAX | Bates | 27 min |
| Jun 16, 4:26 AM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
| Jun 16, 4:33 AM CDT | Special Weather Statement | EAX | Henry | 27 min |
| Jun 16, 4:40 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 16 hr |
| Jun 16, 5:12 AM CDT | Areal Flood Advisory | EAX | Macon | 12 hr |
| Jun 16, 5:31 AM CDT | Areal Flood Advisory | EAX | Henry, Johnson, Pettis | 12 min |
| Jun 16, 5:42 AM CDT | Areal Flood Warning | EAX | Henry, Johnson, Pettis | 12 hr |
| Jun 16, 8:14 AM CDT | River Flood Warning | EAX | Bates | 62 hr |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 24 hr |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 44 hr |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 52 hr |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 3 days |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 67 hr |
| Jun 16, 9:49 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
| Jun 16, 9:56 AM CDT | Areal Flood Warning | EAX | Bates | 31 hr |
| Jun 16, 12:53 PM CDT | Areal Flood Warning | EAX | Bates, Cass | 28 hr |
| Jun 16, 5:03 PM CDT | Areal Flood Warning | EAX | Henry, Johnson, Pettis | 24 hr |
| Jun 15, 9:34 PM CDT | Special Weather Statement | EAX | Atchison | 26 min |
| Jun 15, 9:46 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 29 min |
| Jun 16, 1:16 AM CDT | Special Weather Statement | EAX | Linn | 29 min |
| Jun 16, 4:13 AM CDT | Special Weather Statement | EAX | Linn | 32 min |
| Jun 16, 8:14 AM CDT | River Flood Warning | EAX | Miami | 62 hr |
| Jun 16, 8:14 AM CDT | River Flood Warning | EAX | Linn | 4 days |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.